# SDR HEEA088639

- Difficulty date: July 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30248001
- Part serial: 9306845
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER BATTERY DISCHARGED,  SHOP REPAIR.
